# SDR AALA202501221955

- Difficulty date: December 31, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 44,046 hours, 18,568 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WING LOWER TRAILING EDGE PANEL JUST INBOARD OF PYLON HAS WORN LOWER INBOARD SUPPORT. DAMAGE BEAM AND REPLACED WITH NEW BEAM PER SRM 51-40-02.
